Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Peyronie s Disease, hydrocele extending to inguinal. Prosthesis inserted near scrotum. On endome. Have implant tubes. Suggest

Eight weeks ago I had penile implant (Coloplast Titan OTR) surgery due to severe Peyronie's Disease. The prosthesis was inserted through an incision just below the pubic bone. The pump and release valve are inserted down the left hand side of the penis and located between the testicles but only midway down in the scrotum. (Pre-op, it had been indicated to me that these would be sited deep in the scrotum.) Prior to discharge, the urologist conceded that he would have preferred lower down and suggested that I should try to draw them down further into the scrotum myself done on a daily basis. Ever so gently, I did this for a few days without success. It seemed impossible. Upon decreasing my pain medication (Endone), I became increasingly aware of snagging, pulling, pinching, tearing sensations and pain and discomfort around the point of their insertion and into the scrotum.
Gentle self-examination at the time indicated that the 3 implant tubes at the very least were somehow meshed up with internal tissues.
Then several weeks ago, the entirety of the scrotal component of the implant seemed enmeshed and yet attached to the left testicle by a thin membrane (might be the tunica vaginalis and if so, I thought all was to be pocketed within the left side of the scrotum outside of tunica vaginalis.)
Since then, I have developed a hydrocele which has enveloped the entirety of the scrotal component of the implant but not the testicle. These do however remain connected by the thin membrane above mentioned. The hydrocele is about 35 - 40 mm in diameter and extends up to the left inguinal at the least.
Imagine, eight weeks post-op, still in pain and discomfort (although the hydrocele does not seem to cause any), no more than 2 hours night sleep at a time, cannot sit squarely/normally in a chair because the pump and release valve bite into the base of my penis like I'm sitting on a broken rock, and if I need to for a particular reason then the blood supply to my penis gets cut off and it rapidly grows cold.
My urologist has suggested we should just wait and see how things progress.
Not good enough. I have had enough.
Could you please provide me with your thoughts on what has happened, is happening and advise what I should do next?

Glen
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have undergone surgery of implantation of Inflatable Penile Prosthesis as a prt of treatment for Peyronies disease.

From what you have described it appears that the prosthesis that has been put has been infected giving rise to these symptoms and developing secondary hydrocele .

It is possible that concerned Urologist might have given you antibiotics and anti inflammatory medication .However since your symptoms are worsening I would suggest you to consult the operating surgeon to explore the possibility of redoing the surgery and place the implant in a suitable place.or remove the implant and redo surgery to put it again at later date when the inflammation gets subsided.

In the mean while continue taking antibiotics and anti inflammatory drugs .

Dr.Patil.
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor